# SDR N6WA2015110201

- Difficulty date: November 2, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 29,630 hours, 21,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER ROW 15 BURNT OUT.  DEFERRED EMER LIGHT OVER ROW 15 IAW MEL 33-51-01B.
